Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Bleeding after intercourse, hashimotos disease. Taking levothroxine. PAP smear, STD test normal. Causes?

Hello. I was wondering. Every time my boyfriend and I have sex I bleed. It started happening a little before I was diagnosed with Hashimotos Disease. I went to my gyno and had a pap and STD test done and everything was normal. My doctor told me my TSH levels look better since I ve been on Levothroxine 25mg but I m still bleeding after sex. Can you please shed some light as to what may be causing the bleeding?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Jul 2012
Hi there Lanena. If all your hormonal tests are within normal limits & your gynecologist has reassured you, you have nothing to worry about. However, you may want to ascertain if you have any bleeding/clotting disorders eg hemophilia etc in your family. You may want to do some blood tests to evaluate the bleeding & coagulation cascades eg Bleeding time, clotting time, PTT (partial thromboplastin time ) etc. & if all these turn out normal (as i feel they will be), then consider using a local lubricant before sex as friction /trauma may be causing the bleeds. I take it there is no 'foreign body' eg loop etc involved else this can be contributory. Hope this was useful & good luck..Dr Praveen Rodrigues MD Dermatologist & venereologist, Bangalore, India
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor